Atripla & Sun sensitivity?
May 12, 2007
Dr.'s, I tested poz last month and really want you to know how helpful these forums are.
I started Atripla last month and feel that it has made me more sensitive to sunlight. I never burn, but the first time I went to a pool this year (with 35 sunblock on), I broke out into a rash and unusual sunburn that went away after a few days. So does Atripla make you more sensitive to sunlight? Not sure if it matters, but when I tested poz, my viral load was 75000. After 1 month on Atripla, it is down to 315. Seems encouraging to me.
Response from Dr. Henry
Are you taking any other meds that are known to increase sensitivity to sunlight (such as sulfa or tetracycline antibiotics)? I have had some patients report increased sensitivity to UV light on a variety of HIV regimens but I have noticed any particular drug as the usual key factor.KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Urine After Anal Sex Without Condom Does It Mean I Have HIV
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Pain In Balls After Barebacking Sign Of HIV AIDS
- Painful Red Spots After Giving Handjob Worried I Have HIV
- Rash After Oral Sex Hooker What Are The Chances Of HIV
- Sinus Infection After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.